Please click here to log in with you RCPsych web account details; you will be redirected back to CPD Online.If you have forgotten your College web account details, you will be able to reset them here.
Please click here to log in if your institution has a subscription to CPD Online with Athens access.
Please click here to log in if you are subscribed through Medicom Netherlands.
If you having troubles signing in with the options above, please try this alternative login route.
by Dr Ovais Wadoo,
Dr Yaasir Mamoojee and Dr Aadil Shah
Last reviewed: November 2019
Psychiatrists sometimes prescribe
medication that is known to elevate prolactin levels.
Hyperprolactinemia can lead to adverse health
outcomes and thus clinicians need not only be alert to the
symptoms, but should be able to manage the consequences as
In this module we will:
Finally, we will include a flow diagram
to assist clinicians in decision-making around the management of
If you like this module, you may also be
Managing the adverse effects of clozapine by Dr
James MacCabe and Dr Jennifer Brook
Safe lithium prescribing: initiation and
monitoring by Dr Ekta Sharma, Dr Tayeem
Pathan and Dr Stuart Adams
Psychotropic medication and the heart: Part 1
and Part 2 by
Dr Sridevi Sira Mahalingappa, Professor Femi Oyebode and Dr Patrick
notes to print and annotate